Journal of Information Security

Vol.2 No.4(2011), Paper ID 8124, 13 pages

DOI:10.4236/jis.2011.24014

 

New Approach for Fast Color Image Encryption Using Chaotic Map

 

Kamlesh Gupta, Sanjay Silakari

 

 

Copyright © 2011 Kamlesh Gupta, Sanjay Silakari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


K. Gupta and S. Silakari, "New Approach for Fast Color Image Encryption Using Chaotic Map," Journal of Information Security, Vol. 2 No. 4, 2011, pp. 139-150. doi: 10.4236/jis.2011.24014.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.